# SDR F3LA2009022400034

- Difficulty date: February 17, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N933FR
- Make and model: Airbus A319-111
- Aircraft serial: 2260
- Aircraft time: 16,648 hours, 8,138 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Barrel
- Part number: D67583
- Part serial: B046173
- Condition: Damaged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON-ROUTINE C057860. DURING C3 C-CHECK, INSP NOTED THE RT NLG AFT GROMMET WORN ON CORNER WEB .002 DEEP, .550 VERTICAL, .500 WIDE, 21.375 INCHES UP FROM THE BOTTOM OF THE BARREL AT INTERSECTION OF LOWER WEB TO BARREL. MX PERFORMED MAJOR REPAIR, BLENDED DAMAGE, PERFORMED FLAP-PEEN, NDT AND PAINTED IAW EA A9-32R-30965 REVISION A.
